# SDR IPXA2021041368163

- Difficulty date: March 25, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 102,682 hours, 19,431 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: AEA0526U2
- Condition: Cracked
- Location: Center Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2CLG W/W CUT-OUT DOUBLER CRACK AT RH FWD VERTICAL FLANGE.REMOVED AND REPLACED CRACKED DOUBLER IAW SRM 51-33-01 (MINOR).
